Alert archive / Florida / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 49, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Jun 19, 2014, 6:21 PM EDT for Hardee County, Hillsborough County, Polk County, Florida. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2014, 6:21 PM EDT (22:21 UTC)
- Expired
- Jun 19, 2014, 7:15 PM EDT
- In force
- 54 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Hardee County, FL, Hillsborough County, FL, Polk County, FL
The radar
The Tampa radar (KTBW), 39 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 10.4 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 44 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 1000 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- -39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
423
WUUS52 KTBW 192221
SVRTBW
FLC049-057-105-192315-
/O.NEW.KTBW.SV.W.0049.140619T2221Z-140619T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
621 PM EDT THU JUN 19 2014
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HARDEE COUNTY IN CENTRAL FLORIDA...
POLK COUNTY IN CENTRAL FLORIDA...
HILLSBOROUGH COUNTY IN WEST CENTRAL FLORIDA...
* UNTIL 715 PM EDT.
* AT 621 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FORT GREEN...OR 14 MILES NORTHWEST OF WAUCHULA...AND MOVING
NORTHWEST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ALAFIA RIVER STATE PARK AND FORT LONESOME.
LAT...LON 2749 8199 2757 8206 2764 8205 2764 8211
2779 8223 2791 8195 2756 8176
TIME...MOT...LOC 2221Z 155DEG 5KT 2768 8199
$$
RAG2 follow-up statements
223
WWUS52 KTBW 192238
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
638 PM EDT THU JUN 19 2014
FLC049-057-105-192315-
/O.CON.KTBW.SV.W.0049.000000T0000Z-140619T2315Z/
HARDEE FL-POLK FL-HILLSBOROUGH FL-
638 PM EDT THU JUN 19 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHEASTERN HILLSBOROUGH...SOUTHWESTERN POLK AND NORTHWESTERN
HARDEE COUNTIES...
AT 638 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF FORT GREEN...OR
16 MILES NORTHWEST OF WAUCHULA...MOVING NORTHWEST AT 5 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORT
LONESOME...MULBERRY...BRADLEY JUNCTION AND ALAFIA RIVER STATE PARK
LAT...LON 2749 8199 2757 8206 2764 8205 2764 8211
2779 8223 2791 8195 2756 8176
TIME...MOT...LOC 2238Z 155DEG 5KT 2770 8200
$$
RAG595
WWUS52 KTBW 192305
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
705 PM EDT THU JUN 19 2014
FLC049-057-105-192316-
/O.EXP.KTBW.SV.W.0049.000000T0000Z-140619T2315Z/
HARDEE FL-POLK FL-HILLSBOROUGH FL-
705 PM EDT THU JUN 19 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HILLSBOROUGH...
SOUTHWESTERN POLK AND NORTHWESTERN HARDEE COUNTIES WILL EXPIRE AT 715
PM EDT...
ALTHOUGH THE STORM HAS WEAKENED BELOW SEVERE LIMITS IT WILL CONTINUE
TO PRODUCE STRONG GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL UNTIL IT
FULLY DISSIPATES.
LAT...LON 2749 8199 2757 8206 2764 8205 2764 8211
2779 8223 2791 8195 2756 8176
TIME...MOT...LOC 2306Z 155DEG 5KT 2774 8202
$$
RAGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 4:25 PM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jun 19, 4:25 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 425 PM EDT THU JUN 19 2014 .NEAR TERM (TONIGHT-FRIDAY)... UPPER LEVEL DISTURBANCE CONTINUES TO SPIN OFF FLORIDA EAST COAST WITH SCATTERED CONVECTION ROTATING AROUND IT OPPOSITE TO THE DIRECTION THE MORNING SOUNDINGS INDICATED. CONVECTION WILL CONTINUE TO POP UP ALONG THE SEA BREEZE/OUTFLOW BOUNDARIES INTO THIS EVENING THEN WIND DOWN BY MIDNIGHT. OVERNIGHT INTO FRIDAY THE RIDGE AXIS WILL MOVE SOUTH OF THE REGION WITH THE LOW LEVEL FLOW BECOMING WESTERLY. SLIGHTLY DRIER AIR WILL MOVE IN FROM THE NORTH ON THE BACK SIDE OF THE UPPER LEVEL CIRCULATION OFF THE EAST COAST...BUT SHOULD STILL BE ENOUGH MOISTURE TO CAUSE ISOLATED TO SCATTERED CONVECTION FRIDAY. HOWEVER...WITH THE FLOW BECOMING MORE WESTERLY THE TIMING OF THE CONVECTION WILL SHIFT TO NEAR THE COAST IN THE MORNING THEN MOVING INLAND DURING THE AFTERNOON AND EVENING. TEMPERATURES WILL BE NEAR NORMAL WITH OVERNIGHT LOWS FROM THE UPPER 60S TO MID 70S AND DAYTIME HIGHS FROM THE MID 80S NEAR THE COAST TO THE LOWER 90S INLAND. .MID TERM (FRIDAY NIGHT-SATURDAY)... AN UPPER TROUGH OVER THE STATE WILL LIFT AND WEAKEN OVER THE AREA AS AN UPPER HIGH RESIDES OVER THE WESTERN GULF. AT THE SURFACE WEAK RIDGING WILL BE IN PLACE OVER THE GULF WATERS AS WEAK LOW PRESSURE OVER THE STATE LIFTS NORTH THROUGH SATURDAY. THIS WILL KEEP A LIGHT WESTERLY FLOW OVER THE AREA WITH ISOLATED SHOWERS AND STORMS NEAR THE COAST IN THE MORNING BECOMING SCATTERED OVER INLAND AREAS DURING THE AFTERNOON. TEMPERATURES WILL RANGE FROM THE UPPER 80S TO MID 90S FOR HIGHS AND AROUND 70 TO THE MID 70S FOR LOWS. .LONG TERM (SATURDAY NIGHT-WEDNESDAY)... RIDGING WILL GRADUALLY BUILD INTO THE AREA ALOFT. AT THE SURFACE HIGH PRESSURE RIDGING ACROSS SOUTH FLORIDA GRADUALLY LIFTS NORTH ACROSS THE AREA AS THE LOW TO THE NORTH SHIFTS ENE WITH THE FRONT STALLING ACROSS NORTH FLORIDA. HIGH PRESSURE THEN CONTINUES TO RIDGE ACROSS THE AREA THROUGH THE REST OF THE PERIOD. LIGHT WINDS WILL ALLOW FOR AN AFTERNOON SEA BREEZE TO DEVELOP EACH DAY...WITH SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING ALONG THE BOUNDARIES. TEMPERATURES WILL RANGE FROM THE UPPER 80S TO MID 90S FOR HIGHS AND LOWS FROM AROUND 70 TO THE UPPER 70S. && .AVIATION... NUMEROUS SHOWERS AND THUNDERSTORMS INTO THIS EVENING WILL CAUSE SOME MVFR/LOCAL IFR CONDITIONS ALONG WITH GUSTY WINDS UP TO AROUND 30 KNOTS. OTHERWISE...VFR CONDITIONS ARE EXPECTED TO PREVAIL OUTSIDE OF CONVECTION. MORE ISOLATED TO SCATTERED CONVECTION IS EXPECTED TO DEVELOP AFTER 15Z ON FRIDAY. && .MARINE... LIGHT AND VARIABLE WINDS EARLY TONIGHT WILL BECOME WESTERLY THROUGH THE WEEKEND AS THE RIDGE AXIS SHIFTS SOUTH OF THE REGION AND A WEAKENING FRONT MOVES INTO SOUTHEAST STATES. EARLY NEXT WEEK THE RIDGE AXIS WILL DRIFT BACK NORTH INTO CENTRAL FLORIDA WITH A MORE SOUTHERLY FLOW SETTING UP. WINDS ARE EXPECTED TO REMAIN LESS THAN 15 KNOTS WITH SEAS LESS THAN 4 FEET THROUGH THE PERIOD.THE ONLY HAZARDS WILL BE LOCALLY GUSTY WINDS AND HIGHER SEAS IN THE VICINITY OF THUNDERSTORMS...OTHERWISE NO HEADLINES ARE EXPECTED. && .FIRE WEATHER... RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE CRITICAL LEVELS FOR THE NEXT SEVERAL DAYS WITH NO FIRE WEATHER CONCERNS ANTICIPATED. THERE MAY BE PATCHY GROUND FOG LATE EACH NIGHT INTO THE EARLY MORNING... BUT NO SIGNIFICANT FOG IS EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... TPA 75 90 76 91 / 30 20 20 20 FMY 72 91 74 92 / 30 30 20 30 GIF 72 93 74 94 / 20 30 20 30 SRQ 72 88 74 90 / 30 30 10 20 BKV 68 92 71 93 / 30 20 20 30 SPG 76 89 78 90 / 30 20 20 20 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/AVIATION/MARINE/FIRE WEATHER...69/CLOSE MID TERM/LONG TERM..24/HUBBARD
Hazardous weather outlook, Jun 19, 4:55 AM EDT, 13 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 455 AM EDT THU JUN 19 2014 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-192000- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 455 AM EDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...SMALL HAIL...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING STRIKES. A COUPLE OF WATERSPOUTS WILL ALSO BE POSSIBLE OVER THE COASTAL WATERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ...THUNDERSTORM IMPACT... SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...SMALL HAIL...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. HUBBARD
In the hours before
Special weather statement, Jun 19, 3:05 PM EDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 305 PM EDT THU JUN 19 2014 FLZ160-162-260-191930- INLAND SARASOTA-COASTAL SARASOTA-COASTAL CHARLOTTE- 305 PM EDT THU JUN 19 2014 ...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CHARLOTTE AND SOUTHERN SARASOTA COUNTIES... AT 305 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS LOCATED NEAR WARM MINERAL SPRINGS...OR NEAR NORTH PORT...MOVING EAST AT 5 MPH...THAT WILL AFFECT WARM MINERAL SPRINGS AND NORTH PORT...THROUGH 330 PM EDT. THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 179 AND 191. GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. THIS STORM WILL PRODUCE PEA SIZE HAIL. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES. && LAT...LON 2719 8213 2697 8209 2696 8235 2713 8238 TIME...MOT...LOC 1905Z 261DEG 3KT 2706 8227 RAG
Local storm report, Jun 19, 3:18 PM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
318 PM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL NORTH PORT 27.05N 82.19W
06/19/2014 E0.25 INCH SARASOTA FL LAW ENFORCEMENT
NORTH PORT POLICE DEPARTMENT REPORTED PEA SIZED HAIL.
&&
RGARCIASpecial weather statement, Jun 19, 4:22 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
422 PM EDT THU JUN 19 2014
FLZ057-192045-
HIGHLANDS-
422 PM EDT THU JUN 19 2014
...STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL HIGHLANDS COUNTY...
AT 422 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS LOCATED NEAR VENUS...OR 12 MILES SOUTH OF LAKE
PLACID...MOVING SOUTH AT 5 MPH...THAT WILL AFFECT ARCHBOLD AND
VENUS...THROUGH 445 PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. HAIL UP TO ONE HALF INCH IN
DIAMETER IS EXPECTED. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN.
ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES.
&&
LAT...LON 2711 8126 2703 8126 2703 8127 2703 8149
2704 8149 2722 8142 2722 8121 2712 8119
TIME...MOT...LOC 2022Z 358DEG 5KT 2712 8130
RAGSpecial weather statement, Jun 19, 4:36 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
436 PM EDT THU JUN 19 2014
FLZ057-192115-
HIGHLANDS-
436 PM EDT THU JUN 19 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
HIGHLANDS COUNTY FOR STRONG THUNDERSTORMS WITH HAIL AND STRONG WIND
GUSTS VALID UNTIL 515 PM EDT...
AT 437 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS LOCATED NEAR VENUS...OR 12 MILES NORTH OF
PALMDALE...MOVING SOUTHWEST AT 5 MPH WILL AFFECT ARCHBOLD AND VENUS.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
HAIL UP TO NICKEL SIZE MAY OCCUR. FREQUENT TO CONTINUOUS LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND
A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH
HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND
OTHER VEHICLES.
&&
LAT...LON 2712 8117 2711 8126 2703 8126 2703 8127
2703 8156 2714 8156 2728 8147 2718 8116
2713 8116
TIME...MOT...LOC 2037Z 024DEG 3KT 2711 8135
RAGSpecial weather statement, Jun 19, 5:27 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
527 PM EDT THU JUN 19 2014
FLZ050-192215-
PINELLAS-
527 PM EDT THU JUN 19 2014
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL PINELLAS COUNTY...
AT 527 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
THUNDERSTORM LOCATED NEAR HIGHPOINT...OR NEAR PINELLAS PARK...MOVING
EAST AT 5 MPH...WILL AFFECT CLEARWATER...BELLEAIR...HIGHPOINT AND
LARGO...THROUGH 615 PM EDT.
THIS INCLUDES INTERSTATE 275 BETWEEN EXITS 25 AND 32.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. THIS STORM WILL PRODUCE PEA SIZE
HAIL. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A
SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES.
&&
LAT...LON 2796 8283 2801 8265 2796 8263 2796 8266
2799 8264 2800 8267 2797 8269 2796 8267
2794 8271 2792 8264 2788 8261 2788 8257
2786 8259 2781 8257 2780 8260 2778 8279
TIME...MOT...LOC 2127Z 258DEG 5KT 2789 8271
RAGSpecial weather statement, Jun 19, 6:12 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
612 PM EDT THU JUN 19 2014
FLZ052-056-192300-
HARDEE-POLK-
612 PM EDT THU JUN 19 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
HARDEE AND SOUTHWESTERN POLK COUNTIES FOR STRONG THUNDERSTORMS WITH
HAIL AND STRONG WIND GUSTS VALID UNTIL 700 PM EDT...
AT 612 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS LOCATED NEAR FORT GREEN...OR 12 MILES NORTHWEST
OF WAUCHULA...MOVING NORTH AT 10 MPH WILL AFFECT FORT GREEN.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
HAIL UP TO NICKEL SIZE MAY OCCUR. FREQUENT TO CONTINUOUS LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND
A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH
HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND
OTHER VEHICLES.
&&
LAT...LON 2756 8201 2763 8205 2787 8205 2792 8191
2762 8182
TIME...MOT...LOC 2212Z 159DEG 7KT 2768 8195
RAGThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 2:51 PM EDT | Special Weather Statement | TBW | Lee | 39 min |
| Jun 19, 3:05 PM EDT | Special Weather Statement | TBW | Sarasota | 25 min |
| Jun 19, 4:22 PM EDT | Special Weather Statement | TBW | Glades | 23 min |
| Jun 19, 4:36 PM EDT | Special Weather Statement | TBW | Highlands | 39 min |
| Jun 19, 5:08 PM EDT | Areal Flood Advisory | TBW | DeSoto, Highlands | 67 min |
| Jun 19, 6:12 PM EDT | Special Weather Statement | TBW | Hardee | 48 min |
| Jun 19, 6:37 PM EDT | Special Weather Statement | TBW | Citrus, Hernando | 38 min |
| Jun 19, 7:11 PM EDT | Special Weather Statement | TBW | Citrus, Hernando, Levy, Pasco | 49 min |
| Jun 19, 7:33 PM EDT | Special Weather Statement | TBW | Hillsborough | 42 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.